# SDR ASAA2024081253103

- Difficulty date: August 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,867 hours, 14,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 143A315198143A32
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR FUSELAGE WINDOW LAP JOINT AT STA 500 STR 14R HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO RH LOWER FUSELAGE WINDOW LAP JOINT SKIN PANELS 143A3151-98 AND 143A3252-29 AT STA 500D-500C STGR 14R IAW EA 800-53EA-27419 REV 00.
